JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 1, Article 38
Hardy Type Inequalities For Integral Transforms Associated With A Singular Second Order Differential Operator

    Authors: M. Dziri, L.T. Rachdi,  
    Keywords: Hardy type inequalities, Integral transforms, Differential operator.  
    Date Received: 04/11/04  
    Date Accepted: 17/01/06  
    Subject Codes:

44Xxx, 44A15.

    Editors: Sever S. Dragomir,  

We consider a singular second order differential operator $ Delta$ defined on $ ]0,infty[$. We give nice estimates for the kernel which intervenes in the integral transform of the eigenfunction of $ Delta$. Using these results, we establish Hardy type inequalities for Riemann-Liouville and Weyl transforms associated with the operator $ Delta$ .

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login